# SDR SWIA202158000

- Difficulty date: March 16, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 37,560 hours, 23,900 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MULTIPLE AREAS OF CORROSION ON RH PRESSURE FLOOR SILL PANEL. AREAS MARKED.     (C-CHECK RO 5/3/2021)    REPAIRED RH PRESSURE FLOOR SILL PANEL PER CRJ900 SRM 51-21-06-001-001-A01 & REO 690-53-41-254 REV --, DATED 2021/04/01.  SEE CONTINUATION CARD FOR DETAILS.  CHECKS GOOD.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
